It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey, salty :wave: I'm so sorry I haven't replied in awhile. I've been away for a bit, feeling poopy. I felt better once my period started. Now it's done, and I'm feeling slightly blah, but not like garbage, if that makes any sense. ;)

I voiced my concerns to the endo about side effects from the T. He said starting at a lower dose minimizes side effects.

What dose of Lexapro are you on? If you're on a low dose, it may not interfere with the T cream too much. No, I'm not on meds anymore. I've been off Prozac for over two years.

I can't remember, have you ever had your estrogen or progesterone checked? Too much or too little of one or the other can cause anxiety, depression, or mood swings. So, a bioidentical cream of one or the other may just do the trick and you may not need the Lexapro.

There are many, many people that suffer low testosterone from SSRI's. So, you're definitely not alone there. Don't know if that helps or not, but at least you know you aren't the only one. I'm not sure about other meds that lower T, but I think I've read that blood pressure lowering meds and meds for diabetes lower libido. So, maybe they lower T?

I totally understand your need to feel better, I'm right there with ya. The endo has ordered rounds of blood work including: estrogen, progesterone, testosterone, FSH, LH, TSH, T3, T4, prolactin, hemogram (anemia testing), liver enzymes, diabetes (runs in my family). I think that's everything. I can't be sure, though, because there's codes on there I can't understand. I'll ask the tech when I go to the lab. I'll be going on Friday to get most of it done, and next week for the progesterone. Hopefully, I'll figure out what's going on. I'm convinced that I have low thyroid because of the symptoms I'm having, but I guess time will tell.

You're so welcome, big {{{hugs}}} to you too.
Hi, kittywitty, i'm finally responding to your msgs. I am on a high dose of lexapro because 10mg became not enough, then 20mg wasn't enough, so i went to 40 and have been there for a long time. It was the only med that ever made a difference w/me and i'm afraid to go off of it and my dr. doesn't want me to either.

I had all the tests done, all of them and I'm not low in estrogen or progestrone, only T (i wasn't even on the chart it was so low).

I'm on to your next msg...

Hugs,
Salty





All times are GMT -7. The time now is 03:44 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!